# SDR AALA2019120329012

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 30,094 hours, 12,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURN BACK TO IAH AFTER TAKE OFF, REPORT STRONG FUEL SMELL AFT. GALLEY. EMERGENCY WAS DECLARED. MAINTENANCE FOUND EVIDENCE OF A BIRDSTRIKE, ACCOMPLISHED JOB CARD 05-96-12, NO EXTERNAL DAMAGE FOUND, CLEANED FOD. ACCOMPLISHED JOB CARD 05-96-70, NO EVIDENCE OF ODOR, FUMES IN THE CABIN AT THIS TIME.
